# SDR W9FA20180212008

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 14,242 hours, 10,828 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: SE05000102912P10
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 3 LOWER HINGE FITTING WORN.  REPAIRED IAW DRAWING SE05000102, REV E.
